MAUDE Adverse Event Report: CANÈ S.P.A. CRONO SUPER PID; AMBULATORY INFUSION PUMP

CANÈ S.P.A. CRONO SUPER PID; AMBULATORY INFUSION PUMP
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
We were made aware by our distributor of an event reported on maude database (report number mw5153640) of which we had not been made previously aware.Event description: "spoke with member's nurse, she did infusion for deferoxamine, and it ran over 8 hours just fine previous day.Today morning, she started the infusion, and pump was infusing too fast, in about 45 minutes, almost less than half of the medication was administered.She stopped the infusion.She asked pharmacy to contact her for assistance.Pharmacist reached out, however she was unable to reprogram the pump herself, arranged for replacement pump to be sent.Member missed half of infusion the day of the occurrence of pump failure, however new one was sent for next day delivery, therefore should not have missed any further doses.No adverse effects reported.Pump would be returned once member receives the return box.At the time of call, no lot number or further pump info available.Indication: hemochromatosis due to repeated red blood cell transfusions.Reported to (b)(6) by: health professional".
 
Additional Manufacturer Narrative
We were made aware by our distributor of an event reported on maude database (report number mw5153640) of which we had not been made previously aware.Checked conformity of dhr.We asked for further information and for availability of the device: the device was not available for investigation.Should the pump be available in the future, we will reopen the complaint and the report will be updated accordingly.(the submission of this report is past the deadline due to issues with esg webtrader).

Brand Name
CRONO SUPER PID
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
CANÈ S.P.A.
via cuorgnè 42/a
rivoli, 10098
IT  10098
Manufacturer (Section G)
CANÈ S.P.A.
via cuorgnè 42/a
rivoli, 10098
IT   10098
Manufacturer Contact
riccardo prudentino
via cuorgnè 42/a
rivoli, 10098
IT   10098
MDR Report Key19939035
Report Number3003098013-2024-00001
Device Sequence Number14684695
Product Code FRN
UDI-Device Identifier08050616612021
UDI-Public08050616612021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale